# SDR AALA20081094

- Difficulty date: December 8, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- Aircraft time: 53,087 hours, 27,071 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN GROUND SPOILER ACTUATOR FITTING LEFT WING.  REPAIRED PER AARD 57-20-00-15 AND ESO 80559 DATED 12-05-08.
